A fractional integro-differential equation of Volterra type. (English) Zbl 0993.65153

Summary: An analytical and numerical treatment of a fractional integro-differential equation was considered recently by L. Boyadjiev, S. L. Kalla and H. G. Khajah [ibid. 25, No. 12, 1-9 (1997; Zbl 0932.45012)]. The present paper deals with a fractional generalization of the free electron laser equation, and the solution is obtained by a method that combines the variation of parameters and successive approximations. The numerical values have been obtained by employing the algebra system MAPLE V.


65R20 Numerical methods for integral equations
78A60 Lasers, masers, optical bistability, nonlinear optics
45J05 Integro-ordinary differential equations
68W30 Symbolic computation and algebraic computation


Zbl 0932.45012


Full Text: DOI


[1] Boyadjiev, L.; Kalla, S. L.; Khajah, H. G., Analytical and numerical treatment of a fractional integro-differential equation of Volterra type, Mathl. Comput. Modelling, 25, 12, 1-9 (1997) · Zbl 0932.45012
[2] Dattoli, G.; Lorenzutta, S.; Maino, G.; Torre, A., Analytical treatment of the high-gain free electron laser equation, Rad. Phys. Chem., 48, 1, 29-40 (1996)
[3] Dattoli, G.; Reniere, A.; Torre, A., (Lectures on the free electron laser theory and related topics (1993), World Scientific: World Scientific Singapore)
[4] Brunner, H.; van der Houwen, P. I., The Numerical Solution of Volterra Equations (1986), North-Holland: North-Holland Amsterdam · Zbl 0611.65092
[5] (Erdèlyi, A.; etal., Higher Transcendental Functions (1953), McGraw-Hill: McGraw-Hill New York) · Zbl 0051.30303
[6] Oldham, K. B.; Spanier, J., The Fractinal Calculus (1974), Academic Press: Academic Press New York · Zbl 0428.26004
[7] Miller, K. S.; Ross, B., An Introduction to the Fractional Calculus and Fractional Differential Equations (1993), John Wiley & Sons: John Wiley & Sons New York · Zbl 0789.26002
[8] Samko, S.; Kilbas, A.; Marichev, O., Fractional Integrals and Derivatives: Theory and Applications (1993), Gordon and Breach: Gordon and Breach London · Zbl 0818.26003
[9] Kress, R., Linear Integral Equations (1989), Springer-Verlag: Springer-Verlag Berlin · Zbl 0671.45001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.